CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Genome-wide association study identifies a susceptibility locus for schizophrenia in Han Chinese at 11p11.2 期刊论文
NATURE GENETICS, 2011, 卷号: 43, 期号: 12, 页码: 1228-U84
Authors:  Yue, Wei-Hua;  Wang, Hai-Feng;  Sun, Liang-Dan;  Tang, Fu-Lei;  Liu, Zhong-Hua;  Zhang, Hong-Xing;  Li, Wen-Qiang;  Zhang, Yan-Ling;  Zhang, Yang;  Ma, Cui-Cui;  Du, Bo;  Wang, Li-Fang;  Ren, Yun-Qing;  Yang, Yong-Feng;  Hu, Xiao-Feng;  Wang, Yi;  Deng, Wei;  Tan, Li-Wen;  Tan, Yun-Long;  Chen, Qi;  Xu, Guang-Ming;  Yang, Gui-Gang;  Zuo, Xian-bo;  Yan, Hao;  Ruan, Yan-Yan;  Lu, Tian-Lan;  Han, Xue;  Ma, Xiao-Hong;  Wang, Yan;  Cai, Li-Wei;  Jin, Chao;  Zhang, Hong-Yan;  Yan, Jun;  Mi, Wei-Feng;  Yin, Xian-Yong;  Ma, Wen-Bin;  Liu, Qi;  Kang, Lan;  Sun, Wei;  Pan, Cheng-Ying;  Shuang, Mei;  Yang, Fu-De;  Wang, Chuan-Yue;  Yang, Jian-Li;  Li, Ke-Qing;  Ma, Xin;  Li, Ling-Jiang;  Yu, Xin;  Li, Qi-Zhai;  Huang, Xun;  Lv, Lu-Xian;  Li, Tao;  Zhao, Guo-Ping;  Huang, Wei;  Zhang, Xue-Jun;  Zhang, Dai
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Robust univariate spline models for interpolating interval data 期刊论文
OPERATIONS RESEARCH LETTERS, 2011, 卷号: 39, 期号: 1, 页码: 62-66
Authors:  Averbakh, Igor;  Zhao, Yun-Bin
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Uncertainty modeling  Interval data  Piecewise polynomial interpolation  Spline function  Semi-infinite convex optimization  
ROBUST UNIVARIATE CUBIC L-2 SPINES: INTERPOLATING DATA WITH UNCERTAIN POSITIONS OF MEASUREMENTS 期刊论文
JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, 2009, 卷号: 5, 期号: 2, 页码: 351-361
Authors:  Averbakh, Igor;  Fang, Shu-Cherng;  Zhao, Yun-Bin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Approximation  piecewise polynomial interpolation  spline function  robust optimization  
Global bounds for the distance to solutions of co-coercive variational inequalities 期刊论文
OPERATIONS RESEARCH LETTERS, 2007, 卷号: 35, 期号: 3, 页码: 409-415
Authors:  Zhao, Yun-Bin;  Hu, Jie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
variational inequalities  co-coercive maps  normal/fixed point maps  global bounds  
Explicit reformulations for robust optimization problems with general uncertainty sets 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2007, 卷号: 18, 期号: 4, 页码: 1436-1466
Authors:  Averbakh, Igor;  Zhao, Yun-Bin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
robust optimization  data uncertainty  mathematical programming  homogeneous functions  convex analysis  
相通连续Domain的若干特征定理 期刊论文
数学研究与评论, 2005, 卷号: 025, 期号: 004, 页码: 734
Authors:  尚云;  赵彬
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
线性互补问题的阻尼牛顿法的有限终止性 期刊论文
应用数学学报, 1998, 卷号: 021, 期号: 001, 页码: 148
Authors:  孙德锋;  赵云彬;  韩继业
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
伪Newton—δ族算法对一般目标函数的收敛性 期刊论文
数值计算与计算机应用, 1996, 卷号: 017, 期号: 001, 页码: 36
Authors:  赵云彬;  段虞荣
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
非线性规划的一个全局收敛的一般算法模式及应用 期刊论文
应用数学学报, 1996, 卷号: 019, 期号: 002, 页码: 313
Authors:  李俭;  赵云彬
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10